# SDR ASAA0540365

- Difficulty date: July 20, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 43,610 hours, 25,029 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435335
- Part serial: 2378
- Condition: Split
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OB AFT FLAP IB END T/E SPLIT.  REMOVED AND REPLACED LT OB FLAP IAW AMM.  (K)
